# SDR AALA20160211010

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 60,379 hours, 7,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SOME EMER LIGHTS INOPERATIVE IN BUSINESS CLASS.  R & R THE POWER SUPPLY & BATTERY PACK AT DOOR 2R, M33098, IAW AMM 33-51-06, ITEM OK;.  GOOD FOR SERVICE.  ACFT WAS NOT GNDED.
